# SDR DALA2024040103963

- Difficulty date: April 1, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 72,339 hours, 9,457 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 AFT CARGO DOOOR FRAME DAMAGE ON LOWER AFT CORNER AT FLOOR LEVEL. CORRECTIVE ACTION: REWORKED AREA (L2",W0.25",D0.04") PER SRM TASK 53-41-11-205-003 FIR 001 ZONE 3. REPETITIVE CHECK REQD EVERY 2500FC. PER RSM 53- 41-11-283-001 OC OK FOR SVC. (5320095)
